This topic is now archived and is closed to further replies.

Differin Enlarged My Pores?

2 posts in this topic

Hi guys!! I need help here.

So I have a lot of mini under the skin bumps which my doc says are clogged pores. So she prescribed me 0.1% differin gel for use at night and clindagel for use in the mornings. She also gave me a moisturizer to put on before both products.

So here's my routine:


Differin (15 mins after moisturizer)

-Can be alternate nights or consecutive depending on if my skin was red

So I Actually reacted pretty well to differin initially, other than some purges initially my skin seemed clearer BUT for the past few days my skin was really flaky and dry. So I Did not use differin today Since I used it last night and I figured I should stop for a while.

But horror of all horrors, my existing enlarged pores looked even bigger and more pores have become enlarged! It's almost the whole half side of my face. HELP. WHAT CAN/SHOULD I DO?

The last time something like this happened was when I stupidly put glycolic acid in the day when I would be exposed to sunlight. Needless to say, I had a lot of enlarged pores from that and have sensitive skin ever Since. Now I can't tolerate any acid or benzoyl peroxide. Seems like differin isn't for me too.

Sorry for the wot! Will appreciate any advice!

Share this post

Link to post
Share on other sites

Hi There,

I have been using Differin for about 6 weeks and I haven't noticed any change in my pores. Maybe they are just more noticable now that you are focusing on them rather than your other skin imperfections? I find now that my cystic acne is looking so much better I am far more focused on the hyperpigmentation and sun spots that I have. I know these have been there a long while, but I am just focusing on them more now! I think there are a lot of products that can help minimize the appearance of pores so maybe try that in combination with the differin?

Share this post

Link to post
Share on other sites